# SDR 20000508SH030

- Difficulty date: May 8, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N2391U
- Make and model: Piper PA-32-300
- Aircraft serial: 327940253
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shuttle Valve
- Part number: SVS0133
- Condition: Worn
- Location: Vacuum System
- Part time: 1,013 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP,  VACUUM PUMP DRIVE FOUND SHEARED.  OWNER/PILOT DID NOT KNOW PUMP INOP DURING DELIVERY FLIGHT OR AT ANY OTHER TIME.  INSP FOUND ACFT TO HAVE PRECISE FLIGHT STANDBY VACUUM SYS INSTALLED, TAE SVS-133  WHICH HAD AN AUTOMATIC FLAPPER/SHUTTLE VALVE WHICH DELIVERS VACUUM FROM  ENG INDUCTION SYS, SYS HAS NO INDICATION IN THE COCKPIT TO ALERT PILOT PRIMARY PUMP HAS FAILED.  VALVE HAD ALUM RIVET WHICH WAS BADLY WORN AND MEASUREMENT OF SIDE CLEARANCE EXCESSIVE.  AD 99-24-10 DATED 1-14-00 RECURRING 12/24 MONTHS INSP OF PRECISE FLIGHT STANDBY VACUUM SYS DOES NOT APPLY TO THIS INSTALL.   THIS SYS IS STILL LEGAL AND INSTALLED IN ACFT APPROX 1983.  NO PUMP FAILURE INDICATION.  IMPENDING VALVE FAILURE.  (X)
